# SDR DALA2023051203782

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2760514) DURING INSPECTION FOUND PASSENGER COMPARTMENT, SEAT TRACK AT WL 208, LBL 25 FROM BS 480 TO BS 520 HAS NUMEROUS WEAR MARKS. REPAIRED SEAT TRACK ON PASSENGER COMPARTMENT AT WL 208 LBL 24.75 BY REPLACING FOR A NEW SECTION FROM BS 480-500D CUT AT BS 500C +10 AND SPLICED INSTALLATION PER B737 S.R.M 53-00-52-2R-4 AND DWG# 143A5300 REV-A.
